Cross Reference Down

Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Boyle, J (1994). An Application of Fourier Series to the Most Significant Digit Problem. American Mathematical Monthly 101(9), 879-886. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Cigler, J and Helmberg, G (1961). Neuere Entwicklungen der Theorie der Gleichverteilung. Jahresbericht der Deutschen Mathematiker Vereinigung 64, 1-50. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Flehinger, BJ (1966). On the Probability that a Random Integer has Initial Digit A. American Mathematical Monthly 73(10), 1056-1061. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Fuchs, A and Letta, G (1996). Le problčme du premier chiffre decimal pour les nombres premiers. The Electronic Journal of Combinatorics 3(2), R25. View Complete Reference Online information Works that this work references Works that reference this work
Giuliano Antonini, R (1991). On the notion of uniform distribution mod 1. Fibonacci Quarterly 29(3), 230-234. View Complete Reference No online information available Works that this work references Works that reference this work
Goto, K (1992). Some examples of Benford sequences. Mathematical Journal of the Okayama University 34, 225-232. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Jager, H and Liardet, P (1988). Distribution arithmétiques des dénominateurs de convergents de fractions continues. Nederl. Akad. Wetensch. Indag. Math. 50(2), pp. 181-197. DOI:10.1016/S1385-7258(88)80026-X. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jech, T (1992). The Logarithmic Distribution of Leading Digits and Finitely Additive Measures. Discrete Mathematics 108(1-3), pp. 53-57. ISSN/ISBN:0012-365X. DOI:10.1016/0012-365X(92)90659-4. View Complete Reference Online information Works that this work references Works that reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benford’s law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Katz, TM and Cohen, DIA (1986). The first digit property for exponential sequences is independent of the underlying distribution. Fibonacci Quarterly 24(1), pp. 2-7. View Complete Reference No online information available Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Konheim, AG (1965). Mantissa distribution. Mathematics of Computation 19, pp. 143-144. DOI:10.1090/S0025-5718-1965-0175159-1. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Shiue, JS (1973). Remark on a paper by Duncan and Brown on the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 11(3), pp. 292-294. View Complete Reference No online information available Works that this work references Works that reference this work
Kunoff, S (1987). N! has the first digit property. Fibonacci Quarterly 25, pp. 365-367. View Complete Reference No online information available Works that this work references Works that reference this work
Nagasaka, K, Kanemitsu, S and Shiue, JS (1990). Benford’s law: The logarithmic law of first digit. pp 361-391 in: Győry, K, Halász, G. (eds.) Number theory. Vol. I. Elementary and analytic, Proc. Conf., Budapest/Hung. 1987, Colloq. Math. Soc. János Bolyai 51. View Complete Reference No online information available Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Niederreiter, H and Philipp, W (1973). Berry-Esseen bounds and a theorem of Erdős and Turŕn on uniform distribution mod 1. Duke Mathematical Journal 40(3), 633-649. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1969). On Distribution of First Significant Figures. American Mathematical Monthly 76(4), 342-348. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1981). On random variables with logarithmic mantissa distribution relative to several bases. Elektronische Informationsverarbeitung und Kybernetik 17(4/6), 293-295. ISSN/ISBN:0013-5712. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1983). On H -summability and the uniform distribution of sequences. Math. Nachr. 113, 237-243. DOI:10.1002/mana.19831130122. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1984). On the asymptotic uniform distribution of sums reduced mod 1. Math. Nachr. 115, 275-281. DOI:10.1002/mana.19841150121. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1986). On the Asymptotic Logarithmic Distribution of the Floating-Point Mantissas of Sums. Math. Nachr. 127, 7-20. ISSN/ISBN:0025-584X. DOI:10.1002/mana.19861250102. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1987). Some estimates of the H -uniform distribution. Monatshefte für Mathematik 103, 233-240. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On the uniform distribution of certain sequences and Benford’s law. Math. Nachr. 136, 271-273. DOI:10.1002/mana.19881360119. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1989). On measures of uniformly distributed sequences and Benford's law. Monatshefte für Mathematik 107(3), 245-256. ISSN/ISBN:0026-9255. DOI:10.1007/BF01300347. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1990). On Benford’s law for continued fractions. Math. Nachr. 148, 137-144. DOI:10.1002/mana.3211480108. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1991). On a uniform law of the iterated logarithm for sums mod 1 and Benford’s law. Lithuanian Mathematical Journal 31(1), 133-142. DOI:10.1007/BF00972327. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1998). On Benford's law to variable base. Statistics & Probability Letters 37(4): 391-397. ISSN/ISBN:0167-7152. DOI:10.1016/S0167-7152(97)00142-9. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P and Nagasaka, K (1991). A note on Benford’s law for second order linear recurrences with periodical coefficients. Z. Anal. Anwend. 10(2), pp. 251-254. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Sentance, WA (1973). A further analysis of Benford’s law. Fibonacci Quarterly 11, 490-494. View Complete Reference No online information available Works that this work references Works that reference this work
Tichy, RF (1985). Uniform distribution and diophantine inequalities. Monatsh. Math. 99(2), 147-152. ISSN/ISBN:0026-9255. DOI:10.1007/BF01304194. View Complete Reference Online information Works that this work references Works that reference this work
Tichy, RF (1987). Gleichverteilung zum Summierungsverfahren H∞. Math. Nachr. 131(1), 119-125. DOI:10.1002/mana.19871310112. GER View Complete Reference Online information Works that this work references Works that reference this work
Tichy, RF (1987). Statistische Resultate über computergerechte Darstellungen von Zahlen. Anzeiger der Österreichischen Akademie der Wissenschaften. Mathematisch- Naturwissenschaftliche Klasse 124, pp.1-8. GER View Complete Reference No online information available Works that this work references Works that reference this work
Too, YH (1992). On the uniform distribution modulo one of some log-like sequences. Proc. Japan Acad. A 68, 269-272. View Complete Reference Online information Works that this work references Works that reference this work
Tsuji, M (1952). On the uniform distribution of numbers mod 1. Journal of the Mathematical Society of Japan 4(3/4), pp. 313-322. DOI:10.2969/jmsj/00430313. View Complete Reference Online information Works that this work references Works that reference this work
Washington, LC (1981). Benford’s law for Fibonacci and Lucas numbers. Fibonacci Quarterly 19, 175-177. View Complete Reference No online information available Works that this work references Works that reference this work
Webb, W (1975). Distribution of the first digits of Fibonacci numbers. Fibonacci Quarterly 13, pp. 334-336. View Complete Reference No online information available Works that this work references Works that reference this work
Weyl, H (1916). Über die Gleichverteilung von Zahlen mod Eins. Mathematische Annalen 77, 313-352. ISSN/ISBN:0025-5831. DOI:10.1007/BF01475864. GER View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work